# SDR MWEA95165

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 62000111
- Condition: Smoking
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 OVEN IS SMOKING WHEN TURNED ON.  REPLACED NR 1 OVEN.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
